# SDR FDEA202502200255

- Difficulty date: February 20, 2025
- Submitted: February 21, 2025
- Operation: Air carrier
- Aircraft: N276FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 66251
- Aircraft time: 5,820 hours, 2,940 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Rudder
- Component: Rudder, Boeing
- Component part number: 173T200131
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER CAP AFT UPPER LH INTERIOR COMPOSITE DAMAGED . BONDED A (1X1 INCH) SANDING PLY ON THE RUDDER CAP AFT UPPER LH INTERRIOR AREA. IN REF.   TO 767 SRM: 55-40-30-2R FIG.201 SHEET:2 AND 767 SRM 51-70-17. RE-APLIED PRIMER IN THE INNER   SURFACE IN REF. TO 767 AMM 51-21-00-7. NO BALANCE MOMENT CHANGE IN REF. TO 767 SRM 51-  30-03-0G. THIS IS A MAJOR REPAIR. SEE JPF FOR OTHER WORK ACCOMPLISHED. NR#0263 WO#   39677.
